Table of Contents
ISRN Discrete Mathematics
Volume 2011, Article ID 540834, 20 pages
http://dx.doi.org/10.5402/2011/540834
Research Article

Weighted Maximum-Clique Transversal Sets of Graphs

Department of Computer and Communication Engineering, Ming Chuan University, 5 De Ming Road, Guishan District, Taoyuan County 333, Taiwan

Received 16 November 2011; Accepted 26 December 2011

Academic Editors: E. Cheng, A. Pêcher, and E. Tomita

Copyright © 2011 Chuan-Min Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuan-Min Lee, “Weighted Maximum-Clique Transversal Sets of Graphs,” ISRN Discrete Mathematics, vol. 2011, Article ID 540834, 20 pages, 2011. https://doi.org/10.5402/2011/540834.